# SDR MWEA00580

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 5913596501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE IN STATION 1059 RIB UNDER SOLID LINE STANDOFF.  STANDOFF LOCATED AT LONGERON 15 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE, FILLER, PLATE, HYDRAULIC LINE CLIP, INTERCOSTAL PLATE, INTERCOSTAL FITTING, AND STIFFENER.
